# SDR AALA201707039045

- Difficulty date: June 30, 2017
- Submitted: July 6, 2017
- Operation: Air carrier
- Aircraft: N814AW
- Make and model: Airbus A319-132
- Aircraft serial: 1281
- Aircraft time: 56,108 hours, 24,500 cycles
- System (JASC): 4990 · APU Oil System
- Part: Pressure Switch
- Part number: 3043002
- Condition: Faulty
- Location: Apu
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  CABIN ODOR IN THE FLIGHT DECK AND AFT CABIN DURING DESCENT.  AUXILIARY POWER UNIT OFF.  ODOR STOPPED UPON LANDING.  REMOVED AND REPLACED APU OIL PUMP DIFFERENTIAL PRESSURE SWITCH IAW AMM 49-91-15.  OPERATIONAL CHECK GOOD.
